Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186

  [Search Papers]
1581. B. Maraghechi and N. Naseri,
Raman Scattering in A Partially Filled Plasma Waveguide Near Cyclotron Resonance
Phys. Plasmas 6(1999), 3123-3130  [abstract]   
IPM/P-1999/026
 
1582. R. Mansouri, F. Nasseri and M. Khorrami,
Effective Time Variation of G in A Model Universe with Variable Space Dimension
Phys. Lett. A 259(1999), 194-200  [abstract]   
arXive.org link: gr-qc/9905052 [ abs, src, ps, others], cited by
IPM/P-1999/025
 
1583. V. Karimipour,
A Multi Species Asymmetric Exclusion Process, Steady State and Correlation Functions on A Periodic Lattice
Europhys. Lett. 47(1999), 304-310  [abstract]   
arXive.org link: cond-mat/9809193 [ abs, src, ps, others], cited by
IPM/P-1999/024
 
1584. V. Karimipour,
A Remark on Integrability of Stochastic Systems Solvable by Matrix Product Ansatz
Europhys. Lett. 47(1999), 501-507  [abstract]   
arXive.org link: cond-mat/9901151 [ abs, src, ps, others], cited by
IPM/P-1999/023
 
1585. M.A. Jafarizadeh and S.K. Moayedi,
Degeneracy and Para-Supersymmetry of Dirac Hamiltonian in (2+1)-Space-Time
J. Math. Phys. 40(1999), 4274-4289  [abstract]   
arXive.org link: hep-th/9904166 [ abs, src, ps, others], cited by
IPM/P-1999/022
 
1586. M.R. Rahimi Tabar, J. Davoudi and A.R. Rastegar,
Exact Results in the Intermittency of Two and Three-Dimensional Compressible Turbulence
  (Preprint) [abstract]   
IPM/P-1999/021
 
1587. M.M. Sheikh-Jabbari,
One Loop Renormalizability of the Supersymmetric Yang-Mills Theories on the Noncommutative Two-Torus
JHEP 6(1999), 015  [abstract]   
arXive.org link: hep-th/9903107 [ abs, src, ps, others], cited by
IPM/P-1999/020
 
1588. A. Tavakoli, D.D. Tskhakaya and N.L. Tsintsadze,
Rayleigh-Taylor Instability in Presence of Density Transition Layer
Phys. Lett. A 256(1999), 212-216  [abstract]   
IPM/P-1999/019
 
1589. H. Eshraghi and D.D. Tskhakaya,
On the MHD Simple Waves in Fully Relativistic Electron-Positron Plasmas with Radiation
Astrophysics and Space Science 262(1999), 441-452  [abstract]   
IPM/P-1999/018
 
1590. H. Abbasi, N.L. Tsintsadze and D.D. Tskhakaya,
Influence of Particle Trapping on the Propagation of Ion Cyclotron Waves
Phys. Plasmas 6(1999), 2373-2379  [abstract]   
IPM/P-1999/017
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.